How long does lexapro side effects last

Common Questions and Answers about How long does lexapro side effects last

lexapro

Unable to acieve orgasm even with erection. How long does thia side effect last after weaning off Lexapro with doctor's approval???
Obsessing about suicide. Doctor says side effects don't last that long. Still having trouble sleeping, eating, I don't know if I'm going to get through this. Does it ever go away? Where can I go? Who knows anything? The drug company won't comment, they don't have any substantive contact information anywhere. If only somebody could help me. Thank you.
Ive started on Lexapro and have been taking it for the past 8 days. Im wondering how long it takes to kick in. Has anyone had good results with Lexapro for anxiety? Also should i be taking something else with it? I take Valium when needed but i dont know if that is a good option. Ive been living with my perents since i started on the Lexapro. Ive been off work for the last week and am finding hard even to get out the house. Any help would be appriciated.
Not to sound judgmental, but does your wife want to be weaned off Lexapro? It sounds like you are in charge here and a doctor should be the one doing the "weaning". The symptoms you describe are normal ones, but she should defintiely be in the care of a doctor. Abrupt weaning of these drugs can cause seizures and a lot of other nasty stuff. If it's your doc you don't like, call around and find one who will work with you.
My neurologist doesn't know why or how it happened but he does believe it was the lexapro that did the damage to me. He said HE didn't even know how this SSRI worked in the brain. I was perplexed at this specialist being perplexed. My doctor had thrown this free box-o-lexapro at me like it was candy. I have talked to 2 other people who had this same reaction to the lexapro. Both said it took 2 years before they were completely healed. WOW, what a coincidence.
I stopped taking Levoxyl for six weeks now. The side effects of swelling of legs, insomnia and abdomen are still here. How long will the side effect last ? What was your experience ? Thank you so much. Ann P.S.
You are not alone, I too suffer from extreme exhaustion and lots of long term side effects. I agree that it's hard to fight the system but you have to keep trying! Keep checking with different doctors...........at least that's what I'm doing, it just is NOT normal for an HCV SVR to experience this much fatigue (there must be something else wrong). You sound like a very caring man and she is lucky to have you. My best to you and your wife.
lexapro is safe, side effects can last a long time after the medicine has stopped. They also tend to go away in most people after they have been on the medication for awhile- going on the stuff is a long term commitment, because in the short term the stuff generally makes people feel pretty crappy. I would be pretty angry at whoever prescribed the stuff to you if they failed to explain possible side effects, and the fact that they are completely reversible.
I have had horrible side effects for almost 6 weeks that, in duration and intensity are like a roller coaster. Does anyone know how long this might last or if I will get better. I took the pill because I worked an overnight 12 hour shift and I had trouble sleeping in the daytime. I have never experienced these horrible symptoms before I took this pill. 8 hours after I took the Lexapro, I jumped out of bed and started running around my house like a crazy fool.
Starting lexapro 5mg,more anxious,sick stomach. How long to improve if it does?
Can anyone tell me how long Suboxone withdrawals last???? im so anxious to know because I really can't wait to feel back to normal. Thank you and God Bless all of you.
how long do these withdrawals last if I'm on day 14 and was throwing up today and still feel all those symptons they say happens to you? i stopped cold turkey and i just want to know when all the pain will go away.
HI in regards to how long the side effects last everyone is kinda different but wat i will tell u is im on 50 mg of zoloft and as weird as it may seem i felt better each time i increased my dose i felt better and better. I really scared of meds so i started takin a half of 25 mg then two weeks letter went up to 25 mg till i got to 50 mg.
Hi my dr just put me on lexapro 6 days now and I notice my eyes are dialated from time to time. How long does this last?
talking to a naturopath you would be convinced they are equal to putting poison into our bodies! So three weeks.. put up with all side effects? How long until they become almost impossible to taper off of? That's another great concern of mine.. I have friends, and have googled so many stories of people going on medication that are unable to ever stop taking it due to terrible side effects.. Argh..
also i dont want him to up my dose as the side effects but not noticing any change does it take longer? thanks.
I feel dizzy like- out of it- jittery- just do not feel well at all- I cannot drive because I feel so bad- I was wondering if anyone knew how long this will last for? I am a really strong person & it just seems to be tough already! Does anyone have any ideas that could help ease these side effects or withdrawal? I typically do not do these blog type things- but I figure support of people that know what it's like would be great!
I know this is kind of late but I don't think those are withdrawl symptoms. I am experiencing bad withdrawls now and none that you listed except for the GAS ! LOL I would call the dr.
I still haven't started it because my BP has gone down some since some of the side effects from the Lexapro has subsided. I am not gaining weight from Lex, actually losing it. Maybe the beta blocker is causing the weight gain. If you have started the beta blocker does it make you tired and more depressed? I just hate to add one more drug to the Lex and the Klonopin I am already taking.
Hi, Tramadol is a mu agonist and it blocks serotonin and norepinephrine re-uptake, so it also has weak antidepressant effects like a drug such as cymbalta or effexor. The latter could be affecting you more leading to the side effects you're getting. If they're too severe, you're doc will probably just switch you to a different drug. If you can deal with it, then ok.
Even tho Lexapro usually, and I repeat, USUALLY, does NOT require a taper, everyone is different. Two of the side effects you describe are indeed often experienced while stopping Lexapro. CNS (central nervous system) side effects include dizziness AND poor concentration. If you feel dizzy while moving your head, then move your head slower until this symptom disappears, which it will. Your concentration will also return to normal when all the meds are out of your system.
but I need to know how long does this last...will I ever get my life back????I am so frustrated not knowing what to expect on a day to day basis....my anxiety is way out of control one day....I'm emotional the next.....I have done everything possible...I've walked an hour a day, watching sugars, eating healthy.....etc. I can't take it anymore....Dr.s only want to prescribe meds.they don't want you to come off of them....however my psychologist wants me off everything...but ....
I had really bad side effects. Can anyone tell me how long it will take to get out of my system? Does it make since now that I am having some of the same side effect even though i have not been on it for 5 days? I got this horrible flu feeling, really bad. Although it is not even close to being that bad I still feel it a little.
Just researched side effects: "Mood swings and high blood pressure can also be attributed to the intake of HCG." Anyone having these or other side effects such as constipation, diarrhea, fatigue? My mood has been rather odd since I started the diet and HCG. Severely fatigued. Things seem a bit "off". PS: Bodybuilding websites state HCG should be injected intramuscularly. The more I research and learn, the more confused I get.
I was perscribed Lexapro by my doctor last December for clinical depression. This was after a lenghty discussion on how I did not want to see myself on this drug long term. He promised that with monitoring and all things going according to plan that I should be of this drug within one year.
When I started Savella I was coming off Lexapro so either one could have caused the side effects of dizziness, and getting "spots" in front of my eyes. Also it felt like my food sat in my stomach forever! I was nausous nearly all day while taking it for about the first month. I tried eating a piece of toast first but it was really hard to eat anything till almost the end of the day. It was really hard. I never ended up being able to take the full dose. I am taking 25 mg 2x a day.
I went down to 20mg and then stopped. I have looked for places that might tell how long the withdrawals last, but haven't found a place yet. Does any one know where to look for that info.????????????
MedHelp Health Answers